HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Spacelike parallels and evolutes in Minkowski pseudo-spheres

Files in This Item:
JGP57-8.pdf515.14 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Spacelike parallels and evolutes in Minkowski pseudo-spheres
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Takahashi, Masatomo Browse this author
Keywords: Spacelike parallels
Lagrangian singularities
Legendrian singularities
Issue Date: Jul-2007
Publisher: Elsevier B.V.
Journal Title: Journal of Geometry and Physics
Volume: 57
Issue: 8
Start Page: 1569
End Page: 1600
Publisher DOI: 10.1016/j.geomphys.2007.01.008
Abstract: We consider extrinsic differential geometry on spacelike hypersurfaces in Minkowski pseudo-spheres (hyperbolic space, de Sitter space and the lightcone). In the previous paper [S. Izumiya, Legendrian dualities and spacelike hypersurfaces in the lightcone, Preprint] we have shown a basic Legendrian duality theorem between pseudo-spheres. We define the spacelike parallels by using the basic Legendrian duality theorem. This definition unifies the notions of parallels of spacelike hypersurfaces in pseudo-spheres. We also define the evolute as the locus of singularities of the spacelike parallels. These notions are investigated as applications of Lagrangian or Legendrian singularity theory. We consider geometric properties of non-singular spacelike hypersurfaces corresponding to singularities of spacelike parallels or evolutes.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University